MandelbrotBulbsPaper_preprint.pdf (898.97 kB)
Download file

The size of Mandelbrot bulbs

Download (898.97 kB)
journal contribution
posted on 25.11.2021, 04:15 by AC Fowler, Mark McGuinnessMark McGuinness
We provide an analytic estimate for the size of the bulbs adjoining the main cardioid of the Mandelbrot set. The bulbs are approximate circles, and are associated with the stability regions in the complex parameter μ-space of period-q orbits of the underlying map z→z2−μ. For the (p, q) orbit with winding number p/q, the associated stability bulb is an approximate circle with radius [Formula presented].

History

Preferred citation

Fowler, A. C. & McGuinness, M. J. (2019). The size of Mandelbrot bulbs. Chaos, Solitons and Fractals: X, 3, 100019-100019. https://doi.org/10.1016/j.csfx.2019.100019

Journal title

Chaos, Solitons and Fractals: X

Volume

3

Publication date

01/09/2019

Pagination

100019-100019

Publisher

Elsevier BV

Publication status

Published

ISSN

2590-0544

eISSN

2590-0544

Article number

100019

Language

en

Usage metrics

Read the peer-reviewed publication

Categories

Exports